# SDR QMLA2013061613081

- Difficulty date: June 16, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N642PC
- Make and model: Pilats PC1245
- Aircraft serial: 642
- Aircraft time: 3,570 hours, 4,742 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,570 hours, 4,657 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal Block
- Part number: 9714231880
- Condition: Arced
- Location: Mlg
- Part time: 3,570 hours, 4,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  LANDING GEAR INDICATOR LIGHTS SHOWED 3 RED/UNLOCKED GEAR.   HYD LIGHT ILLUMINATED ON CAWS PANEL.     BETWEEN 5 AND 10 MINUTES AFTER THE INITIAL FAILURE, THE GEAR CYCLED TO THE UP POSITION WITHOUT ANY PILOT ACTION. THE SYSTEM OPERATED NORMAL ON LANDING.  ACFT WAS GROUNDED AND MX CONTACTED. FOUND TERMINAL BLOCK DAMAGED.
